# SDR 2003F00205

- Difficulty date: November 3, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT ABOVE FAS JUMPSEAT INOPERATIVE.  MAINTENANCE TROUBLESHOT AND FOUND CONNECTOR LOOSE.  RESECURED.  OPS CHECK GOOD.  (M)
